MAUDE Adverse Event Report: DEPUY IRELAND - 3015516266 EMSYS SHL 3HOLE 60; HIP IMPLANT : ACETABULAR CUP

DEPUY IRELAND - 3015516266 EMSYS SHL 3HOLE 60; HIP IMPLANT : ACETABULAR CUP
Catalog Number 471060300
Medical Device Problem Code Defective Device (2588)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a total hip replacement surgery, the surgeon felt that gription s coating on the emphasys acetabular shell was not adequate.Surgery was delayed by two minutes.The surgeon switched to pinnacle multi hole.The procedure was successfully completed with no patient consequence.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803 (and/or part 4, as applicable).This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes, or its employees that the report constitutes an admission that the product, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Product description:- emsys shl 3hole 60, product code:- 471060300, lot no:- 4484727, quantity of manufactured:- (b)(4), date of manufacturing:- 22-may-2024, expiry date:- 30-apr-2034.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.Additional complaint information monitoring for potential safety signals will be conducted through complaint trending as part of the post-market surveillance.If additional information is made available, the investigation will be updated as applicable.Device history lot : product description:- emsys shl 3hole 60, product code:- 471060300, lot no:- 4484727, quantity of manufactured:- (b)(4), date of manufacturing:- 22-may-2024, expiry date:- 30-apr-2034.Device history review : a manufacturing record evaluation was performed for the finished device, and no non-conformances / manufacturing irregularities related to the malfunction were identified.

Brand Name
EMSYS SHL 3HOLE 60
Common Device Name
HIP IMPLANT : ACETABULAR CUP
Manufacturer (Section D)
DEPUY IRELAND - 3015516266
loughbeg ringaskiddy co.
cork
EI 
Manufacturer (Section G)
CORK MFG & MATERIAL WAREHOUSE
loughbeg ringaskiddy
cork
EI  
Manufacturer Contact
elba bello
700 orthopaedic dr.
warsaw, IN 46581
9083863534
MDR Report Key21873844
Report Number1818910-2025-05926
Device Sequence Number8768552
Product Code LPH
UDI-Device Identifier10603295500643
UDI-Public(01)10603295500643(17)340430(10)4484727
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K221636
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number471060300
Device Lot Number4484727
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/26/2025
Supplement Date Received by Manufacturer04/29/2025
Initial Report FDA Received Date04/21/2025
Supplement Report FDA Received Date04/30/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/28/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown